A Group of Automorphisms of the Rooted Dyadic Tree and Associated Gelfand Pairs
Rendiconti del Seminario Matematico della Università di Padova, Tome 121 (2009) , pp. 73-92.
@article{RSMUP_2009__121__73_0,
     author = {D'Angeli, Daniele and Donno, Alfredo},
     title = {A Group of Automorphisms of the Rooted Dyadic Tree and Associated Gelfand Pairs},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {73--92},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {121},
     year = {2009},
     zbl = {1167.05033},
     mrnumber = {2542135},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2009__121__73_0/}
}
D’Angeli, Daniele; Donno, Alfredo. A Group of Automorphisms of the Rooted Dyadic Tree and Associated Gelfand Pairs. Rendiconti del Seminario Matematico della Università di Padova, Tome 121 (2009) , pp. 73-92. http://archive.numdam.org/item/RSMUP_2009__121__73_0/

[BGN] L. Bartholdi - R. I. Grigorchuk - V. Nekrashevych, From fractal groups to fractal sets, Fractals in Graz (P. Grabner and W. Woess editors), Trends in Mathematics, Birkäuser Verlag, Basel (2003), pp. 25-118. | MR 2091700 | Zbl 1037.20040

[BGSÏ] L. Bartholdi - R. I. Grigorchuk - Z. Sïunik, Branch groups, Handbook of Algebra, North-Holland, Amsterdam (2003), Vol. 3, pp. 989-1112. | MR 2035113 | Zbl 1140.20306

[BSÏ] L. Bartholdi - Z. Sïunik, Some solvable automaton groups, in Topological and asymptotic aspects of group theory, Contemp. Math., 394 (2006), pp. 11-30. | MR 2216703 | Zbl 1106.20021

[BS] G. Baumslag - D. Solitar, Some two-generator, one relator non-Hopfian groups, Bull. Amer. Math. Soc., 68 (1962), pp. 199-201. | MR 142635 | Zbl 0108.02702

[CST] T. Ceccherini-Silberstein - F. Scarabotti - F. Tolli, Trees, wreath products and finite Gelfand pairs, Adv. Math., no. 206 (2006), pp. 503-537. | MR 2263713 | Zbl 1106.43006

[CST1] T. Ceccherini-Silberstein - F. Scarabotti - F. Tolli, Finite Gelfand pairs and their applications to Probability and Statistics, J. Math. Sci. (New York), 141, no. 2 (2007), pp. 1182-1229. | MR 2462083 | Zbl 1173.43001

[CST2] T. Ceccherini-Silberstein - F. Scarabotti - F. Tolli, Harmonic Analysis on Finite Groups: Representation Theory, Gelfand Pairs and Markov Chains, Cambridge Studies in Advanced Mathematics 108, Cambridge University Press, 2008. | MR 2389056 | Zbl 1149.43001

[D] P. Diaconis, Group Representations in Probability and Statistics, IMS Hayward, CA, 1988. | MR 964069 | Zbl 0695.60012

[F] A. Figà-Talamanca, Note del Seminario di Analisi Armonica, a.a. 1992, Università di Roma ``La Sapienza''.